# SDR ASAA2017122022962

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,558 hours, 12,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6937319312
- Part serial: D05419
- Condition: Defective
- Location: Isolation Valve
- Part time: 41,557 hours, 12,640 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING PANEL,  ISOLATION VALVE APPEARS INOPERATIVE.  ACFT GROUNDED.  ON ARRIVAL, PACKS INOPERATION, ISOLATION VALVE INOPERATIVE.  WOULD NOT CLOSE. NORMAL OPS WITH SWITCH.  FORCEFULLY JIGGLED SWITCH TO OFF POSITION, THE ISOLATION VALVE OPS NORMAL OPENED AND CLOSED.  VERIFIED SWITCH INTERMITTENT. REPLACED AIR CONDITIONING MODULE, INCLUDING THE SWITCH IAW MM 21-51-65. OPS NORMAL, GROUND VERIFICATION ACCOMPLISHED.
